# SDR GTIA2022080436567

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N535NK
- Make and model: Airbus A319-132
- Aircraft serial: 4403
- Aircraft time: 37,875 hours, 16,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: D5347642620400
- Condition: Corroded
- Location: Stringer 43lh
- Part time: 37,875 hours, 16,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"DURING HEAVY CHECK FOUND CORROSION ON STRINGER 43LH 
RAF 2935792-02 OPENED SDR ITEM -VERIFIED NR # 5001171997-0010 AND TC # 1003783534-0010. REWORK WAS PERFORMED AS PER SPIRIT EO 5341-2240 REV.00"
